Effectiveness of the log litaka fibration for 3-folds and 4-folds

Gueorgui Todorov, Chenyang Xu

Research output: Contribution to journalArticlepeer-review

9 Scopus citations


We prove the effectiveness of the log litaka fibration in Kodaira codimension two for varieties of dimension ≤ 4. In particular, we finish the proof of effective log litaka fibration in dimension two. Also, we show that for the log litaka fibration, if the fiber is of dimension two, the denominator of the moduli part is bounded.

Original languageEnglish (US)
Pages (from-to)697-710
Number of pages14
JournalAlgebra and Number Theory
Issue number6
StatePublished - 2009
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory


  • Boundedness
  • Litaka fibration


Dive into the research topics of 'Effectiveness of the log litaka fibration for 3-folds and 4-folds'. Together they form a unique fingerprint.

Cite this